# SDR CA011121015

- Difficulty date: October 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,501 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 6009119153
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AILERON JAMMED IN FLIGHT, QRH CARRIED OUT SYSTEM CHECK SERVICEABLE ON THE GROUND BUT THE AIRCRAFT WAS FERRIED BACK TO MONTREAL FOR FURTHER INVESTIGATION. AN FMR TO REMOVE THE LEFT END AFT AILERON QUADRANT WAS ORDERED DUE TO THE FACT THAT A SUSPECTED CONTAMINATED BEARING OF THAT QUADRANT IS SUSPECTED TO FREEZE IN ALTITUDE.  REPLACED QUADRANT ASSEMBLY. AILERON SYSTEM RIGGED AS PER AMM 27-11-00 AIRCRAFT FOUND SERVICEABLE.
